Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Cheyenne, WY

June 4, 2015Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2015, 7:01 PM MDT for Laramie County, Wyoming. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2015, 7:01 PM MDT (01:01 UTC)
Expired
Jun 4, 2015, 7:30 PM MDT
In force
29 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 17 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:20 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WUUS55 KCYS 050101
SVRCYS
WYC021-050130-
/O.NEW.KCYS.SV.W.0049.150605T0101Z-150605T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 730 PM MDT

* AT 701 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRYSTAL LAKE
  CAMPGROUND...OR 15 MILES WEST OF CHEYENNE...MOVING NORTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHEYENNE...RANCHETTES...HORSE CREEK...NORTH CHEYENNE...FRONTIER
  PARK...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE RESERVOIR...
  FEDERAL...WARREN AF BASE AND WARREN AFB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 23.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 339 AND 359.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4100 10493 4100 10526 4141 10518 4129 10473
TIME...MOT...LOC 0101Z 195DEG 18KT 4112 10509 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
1 follow-up statement
430 
WWUS55 KCYS 050119
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
719 PM MDT THU JUN 4 2015

WYC021-050130-
/O.CON.KCYS.SV.W.0049.000000T0000Z-150605T0130Z/
LARAMIE WY-
719 PM MDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN LARAMIE COUNTY...

AT 717 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FEDERAL...OR
14 MILES WEST OF CHEYENNE...MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF 
PRODUCING QUARTER SIZED HAIL. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...HORSE CREEK...NORTH CHEYENNE...FRONTIER
PARK...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...
WARREN AF BASE AND WARREN AFB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 23.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 341 AND 359.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY 
FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4103 10491 4105 10522 4141 10518 4129 10473
TIME...MOT...LOC 0117Z 195DEG 18KT 4120 10506 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:20 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 4, 4:20 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT THU JUN 4 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 400 PM MDT THU JUN 4 2015

MAIN FORECAST CONCERNS THIS EVENING WILL BE THE ONGOING FLOODING
ACROSS NIOBRARA COUNTY AND THE SEVERE WEATHER ACROSS THE HIGH
PLAINS. 0-6KM SHEAR APPEARS TO BE LESS COMPARED TO YESTERDAY AND
GENERALLY AROUND 40 TO 45 KNOTS. HOWEVER...THESE STORMS HAVE
GENERATED QUARTER TO EGG SIZED HAIL ACROSS PLATTE AND LARAMIE
COUNTY. A TORNADO WATCH REMAINS IN EFFECT FOR EASTERN WYOMING AND
EXTREME WESTERN NEBRASKA SINCE A FEW FUNNEL CLOUDS HAVE BEEN
OBSERVED WITH THESE THUNDERSTORMS THIS AFTERNOON. THIS ACTIVITY IS
EXPECTED TO LINGER INTO TONIGHT...MAINLY ACROSS WYOMING BUT A FEW
CELLS MAY PUSH INTO WESTERN NEBRASKA LATE TONIGHT.

FRIDAY-SATURDAY:
THE CLOSED UPPER LEVEL LOW IN THE DESERT SOUTHWEST WILL SLOWLY PUSH
EAST DURING THE NEXT COUPLE OF DAYS. AS THIS OCCURS...WE SHOULD SEE
THE MID LEVEL WINDS INCREASE AGAIN FROM THE SOUTH-SOUTHWEST ON
FRIDAY WHICH MAY BRING OUR NEXT ROUND OF SEVERE WEATHER DUE TO
PLENTY OF INSTABILITY IN PLACE. HARD TO SAY WHAT WILL BE IN STORE
FOR US ON SATURDAY...BUT WITH SUCH HIGH DEWPOINTS REMAINING IN
PLACE COMBINED WITH MORE SUBTLE WAVES MOVING THROUGH THE DIFFLUENT
FLOW WE MAY END UP HAVING ANOTHER ROUND OF STRONG TO SEVERE
STORMS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)

ISSUED AT 314 PM MDT THU JUN 4 2015

MEDIUM-RANGE MODEL GUIDANCE PROGS THE UPPER LOW CENTERED OVER NEVADA
AND UTAH TO WEAKEN INTO AN OPEN WAVE AS IT CROSSES THE CENTRAL ROCKIES
AND GREAT PLAINS THIS WEEKEND. UPPER LEVEL DIFFLUENCE COMBINED WITH
PASSING WEAK DISTURBANCES AND MOIST CONVERGENT LOW LEVEL FLOW WILL KEEP
SCATTERED SHOWERS AND TSTORMS IN THE FORECAST SATURDAY NIGHT THROUGH
SUNDAY NIGHT. A BIT LESS CONVECTIVE COVERAGE EXPECTED MONDAY AS BETTER
MOISTURE AND LIFT WILL BE SITUATED OVER COLORADO. A DRIER AND SOMEWHAT
MORE STABLE AIR MASS RETURNS TUESDAY AND WEDNESDAY AS A UPPER RIDGE
DOMINATES THE CWA. CANNOT COMPLETELY RULE OUT ISOLATED DIURNAL CONVECTION
OVER THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES AS WELL AS EASTERN
WY INTO NORTHERN NE PANHANDLE. TEMPERATURES WILL WARM 3 TO 5 DEGREES
EACH DAY WITH HIGHS IN THE 70S TO LOW 80S TUESDAY AND WEDNESDAY. IT
WILL TURN SLIGHTLY COOLER THURSDAY FOLLOWING THE PASSAGE OF A WEAK
PACIFIC FRONT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1214 PM MDT THU JUN 4 2015

LOW STRATUS DECK REMAINS IN PLACE OVER THE WESTERN NEBRASKA
PANHANDLE THIS AFTERNOON WITH MOSTLY MVFR. MVFR TO CONTINUE
THROUGH TODAY THEN LIKELY DROPPING TO IFR TONIGHT WITH THE STRATUS
AND POSSIBLY FOG MOVING WESTWARDS INTO SOUTHEAST WYOMING. ALSO
SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH SOME
THUNDERSTORMS CONTINUING INTO THE OVERNIGHT HOURS. LARGE HAIL WILL
BE POSSIBLE WITH SOME STORMS. &&

.FIRE WEATHER...
ISSUED AT 314 PM MDT THU JUN 4 2015

NO FIRE WEATHER CONCERNS LATE THIS WEEK AND THROUGH THIS WEEKEND.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND WITH
THE POTENTIAL FOR HEAVY RAINFALL. DAYTIME HUMIDITIES WILL REMAIN
HIGH...ESPECIALLY EAST OF THE LARAMIE RANGE.

&&

.HYDROLOGY...
ISSUED AT 314 PM MDT THU JUN 4 2015

VERY HEAVY RAINFALL ACROSS SOUTHERN NIOBRARA COUNTY RESULTED IN
FLASH FLOODING IN AND AROUND LUSK WITH MAJOR IMPACTS LAST NIGHT
AND THIS MORNING. FLOOD WATERS ARE RECEDING TODAY BUT MINOR
FLOODING IS STILL BEING REPORTED AROUND LUSK AND EAST OF LUSK
ALONG THE NIOBRARA RIVER TOWARDS VAN TASSELL. WILL CONTINUE TO
WATCH THE FLOOD WAVE AS IT PUSHES ALONG THE NIOBRARA RIVER TODAY
AND TONIGHT. SO FAR...ONLY MINOR IMPACTS HAVE BEEN REPORTED 5
MILES EAST OF LUSK.

RIVER FLOODING IS ONGOING ACROSS THE NORTH PLATTE RIVER AT
MITCHELL...ALTHOUGH THE RIVER LEVELS WILL CONTINUE TO LOWER THIS
WEEK. THE LARAMIE RIVER AT LARAMIE IS FORECAST TO RISE ABOVE FLOOD
STAGE THIS WEEKEND WITH A PEAK STAGE OF 8.2 FEET BY EARLY NEXT
WEEK. THESE FORECAST ARE SUBJECT TO CHANGE DUE TO ADDITIONAL HEAVY
RAINFALL DUE TO TSTORMS AND UPSTREAM RESERVOIR RELEASES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT/REC
LONG TERM...MAJ/SML
AVIATION...SML
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, Jun 4, 3:04 PM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
304 PM MDT THU JUN 4 2015

NEZ019-020-054-095-096-WYZ101>119-052115-
SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
304 PM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND
FAR WESTERN NEBRASKA NEAR THE WYOMING BORDER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MOST AREAS EAST OF THE LARAMIE
RANGE UNTIL 10 PM LATE THIS EVENING.

MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN
THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH A FEW TORNADOES ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH
THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE
OF BECOMING STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS
EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.

NEZ002-003-021-055-052115-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-
304 PM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN
THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE
WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF
BECOMING STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS
EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.

In the hours before

Local storm report, Jun 4, 4:16 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             6 E CRYSTAL LAKE RESERV 41.16N 105.08W
06/04/2015  M0.75 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

SML
Special weather statement, Jun 4, 4:18 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT THU JUN 4 2015

WYZ116-117-042300-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
418 PM MDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND EASTERN
ALBANY COUNTIES UNTIL 500 PM MDT...

AT 418 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANITE SPRINGS RESERVOIR...OR 21 MILES WEST OF CHEYENNE. THIS STORM
WAS NEARLY STATIONARY.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL LAKE RESERVOIR...GRANITE SPRINGS CAMPGROUND...FEDERAL...NORTH
CROW CAMPGROUND...GRANITE SPRINGS RESERVOIR AND CRYSTAL LAKE
CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN WYOMING NEAR MILE MARKER 335...AND
BETWEEN MILE MARKERS 344 AND 346.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4109 10510 4113 10534 4136 10533 4129 10498
TIME...MOT...LOC 2218Z 193DEG 4KT 4119 10520

HAMMER
Local storm report, Jun 4, 5:11 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             6 W WHEATLAND           42.05N 105.08W
06/04/2015  E1.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

FINCH
Special weather statement, Jun 4, 5:29 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT THU JUN 4 2015

WYZ101-103-107-050000-
EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
NORTH LARAMIE RANGE WY-
529 PM MDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONVERSE AND
NORTHWESTERN PLATTE COUNTIES UNTIL 600 PM MDT...

AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAPRELE RESERVOIR TO
10 MILES SOUTH OF DOUGLAS...AND MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS AND LAPRELE RESERVOIR.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 117 AND
151.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4295 10551 4262 10492 4246 10537 4264 10573
TIME...MOT...LOC 2329Z 218DEG 10KT 4267 10558 4260 10534

HAMMER
Special weather statement, Jun 4, 6:42 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT THU JUN 4 2015

WYZ116>118-050130-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-
642 PM MDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
730 PM MDT...

AT 642 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF NATURAL FORT...OR 16 MILES SOUTHWEST OF
CHEYENNE...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 34.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 338 AND 364.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4149 10527 4148 10457 4100 10483 4100 10527
TIME...MOT...LOC 0042Z 179DEG 34KT 4104 10507

HAMMER
Local storm report, Jun 4, 6:44 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             19 SW WHEATLAND         41.86N 105.22W
06/04/2015  E0.88 INCH       PLATTE             WY   CO-OP OBSERVER

&&

KC

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:15 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte45 min
Jun 4, 6:28 PM MDTSevere Thunderstorm WarningCYSConverse26 min
Jun 4, 6:42 PM MDTSpecial Weather StatementCYSLaramie48 min
Jun 4, 7:14 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte27 min
Jun 4, 7:32 PM MDTSevere Thunderstorm WarningCYSLaramie21 min
Jun 4, 7:33 PM MDTSpecial Weather StatementCYSAlbany42 min
Jun 4, 8:41 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 4, 8:46 PM MDTSpecial Weather StatementCYSAlbany44 min
Jun 4, 9:17 PM MDTSevere Thunderstorm WarningCYSAlbany43 min
Jun 4, 9:35 PM MDTSpecial Weather StatementCYSLaramie40 min
Jun 5, 4:23 AM MDTAreal Flood AdvisoryCYSNiobrara12 hr
Jun 5, 9:43 AM MDTFlash Flood WatchCYSAlbany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more14 hr
Jun 5, 11:22 AM MDTSpecial Weather StatementCYSLaramie53 min
Jun 5, 11:34 AM MDTSpecial Weather StatementCYSPlatte41 min
Jun 5, 1:26 PM MDTSpecial Weather StatementCYSCarbon34 min
Jun 5, 3:11 PM MDTSpecial Weather StatementCYSConverse34 min
Jun 5, 3:50 PM MDTAreal Flood AdvisoryCYSNiobrara12 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.